Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 12, 2015, 9:02 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 9:02 PM EDT (01:02 UTC)
- Expired
- Jul 13, 2015, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 9:08 PM EDT | FLASH FLOOD | 4 Sse Gahanna, OH | MOUNT CARMEL EAST HOSPITAL PARKING LOT INUNDATED BY HIGH WATER. WATER DEPTH AT LEAST HALFWAY UP THE SIDES OF SOME VEHICLES. |
| Jul 12, 9:10 PM EDT | FLASH FLOOD | Reynoldsburg, OH | HIGH WATER COVERING RESIDENTIAL STREETS. WATER DEPTH NEARLY COVERS TRUCK TIRES. |
| Jul 12, 9:15 PM EDT | HEAVY RAIN 2 | 3 Ese Pickerington, OH | FELL OVER PAST 45 MINUTES. |
| Jul 12, 9:20 PM EDT | HEAVY RAIN 2.85 | 5 Sse Gahanna, OH | WITHIN THE PAST HOUR |
| Jul 12, 9:22 PM EDT | FLASH FLOOD | 4 Sse Gahanna, OH | HIGH WATER CLOSED THE SHOULDER AND COVERING LANES OF I-270 NORTHBOUND JUST SOUTH OF BROAD STREET. |
| Jul 12, 9:30 PM EDT | FLASH FLOOD | 4 N Pickerington, OH | ESTIMATED 8 TO 10 INCHES OF SWIFTLY MOVING WATER COVERING PALMER ROAD AT I-70. PALMER RD IS IMPASSABLE. |
| Jul 12, 10:24 PM EDT | HEAVY RAIN 2 | 2 Ssw New Albany, OH | RAINFALL OVER PAST 3 HOURS |
| Jul 12, 10:24 PM EDT | HEAVY RAIN 2.08 | Pickerington, OH | RAINFALL OVER PAST 3 HOURS |
| Jul 12, 10:24 PM EDT | HEAVY RAIN 2.38 | 1 N Pickerington, OH | RAINFALL OVER PAST 3 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
948
WGUS51 KILN 130102
FFWILN
OHC045-049-089-130400-
/O.NEW.KILN.FF.W.0011.150713T0102Z-150713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
902 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL MIDNIGHT EDT.
* AT 859 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. OVER TWO
INCHES OF RAIN HAVE ALREADY FALLEN. THE HEAVY RAINFALL WAS ENDING
ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN
WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...PATASKALA...
CANAL WINCHESTER...GROVEPORT...SUMMIT STATION...WHITEHALL...NEW
ALBANY...BRICE...PORT COLUMBUS AIRPORT AND BLACKLICK ESTATES.
IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
BLACKLICK CREEK...ROCKY FORK AND BIG WALNUT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4012 8277 3988 8269 3984 8290 4000 8292
4013 8285
$$1 follow-up statement
529
WGUS71 KILN 130359
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1159 PM EDT SUN JUL 12 2015
OHC045-049-089-130408-
/O.EXP.KILN.FF.W.0011.000000T0000Z-150713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LICKING OH-FRANKLIN OH-FAIRFIELD OH-
1159 PM EDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LICKING...EASTERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES WILL EXPIRE AT 1200 AM
EDT...
THE HEAVY RAIN HAS ENDED AND FLOOD WATERS WILL CONTINUE TO RECEDE
THROUGH THE EARLY MORNING HOURS. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4012 8277 3988 8269 3984 8290 4000 8292
4013 8285
$$
JGLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 8:02 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 12, 8:02 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 802 PM EDT SUN JUL 12 2015 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE LOWER OHIO VALLEY AS A SERIES OF UPPER LEVEL DISTURBANCE ENTER FROM THE NORTHWEST. THE ATMOSPHERE WILL BE PRIMED FOR THUNDERSTORM ACTIVITY AND THE UPPER DISTURBANCES WILL BE THE PRIMARY FIRING MECHANISM FOR THEM THROUGH TUESDAY. HIGH PRESSURE WILL BUILD NORTH OF THE REGION ON WEDNESDAY AND COULD BRING A RELATIVELY DRY STRETCH OF WEATHER FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... UPDATED TO REMOVE SHOWERS IN THE NORTHWEST WHERE VIS SAT IMAGERY CLEARLY SHOWS THAT NO SHOWERS OUTSIDE OF A POTENTIAL NW-SE BAND OVER CINCY AND ANOTHER OVER OWENTON WILL SEE FUTURE DEVELOPMENT THIS AFTERNOON. EVEN THESE APPEAR TO BE A PASSING SHOWER FOR THE REST OF THE EVENING AND THE SEVERE THREAT HAS BEEN REMOVED FROM THE HWO. RAISED OVERNIGHT LOWS IN THE NORTHEAST AND DROPPED THEM A DEGREE OR SO IN THE SOUTHWEST. DID NOT GO WITH A FLASH FLOOD WATCH OVERNIGHT OR INTO MONDAY AS THE SYNOPTIC MODELS DID NOT HAVE ANY QPF OVER CWA THROUGH 12Z. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... CONTINUING THE FLASH FLOOD WATCH DISCUSSION WITH NO RAIN EXPECTED OVERNIGHT...THE NAM IS SHOWING A HIT-AND-MISS PATTERN IN QPF FIELDS WHICH GIVES ME PAUSE TO PUSH A WATCH INTO MONDAY THOUGH THIS DOES NOT DISPEL THE POSSIBILITY THAT ONE WILL EVENTUALLY BE NEEDED. PWAT VALUES OVER 1.75" WILL MEAN THAT ANY SHOWERS/STORMS THAT DO DEVELOP WILL BE VERY EFFICIENT RAINERS AND THERE WILL BE AN INCREASED POTENTIAL FOR FLASH FLOODING. STORMS WILL BE FIRING ALONG THE MID LEVEL SHORTWAVES AND VORTICITY MAXIMA WHICH WILL BE BETTER PLACED IN THE CONVECTION-ALLOWING MODELS THAT GO OUT ABOUT 12-24 HOURS. IF A DEFINITIVE SHORTWAVE WERE IN THE SYNOPTIC MODELS I BELIEVE THAT A FLASH FLOOD WATCH WOULD BE IN ORDER BUT THAT JUST IS NOT THE CASE ATTM. INDIVIDUAL CELLS THAT DEVELOP TOMORROW MAY ALSO OCCUR IN A FAVORABLE WIND PROFILE FOR THEM TO GET A BIT OF SPIN. THIS WOULD INCREASE THE THREAT FOR DAMAGING WINDS AND HAIL...AND BE A NON-ZERO TORNADIC THREAT. DEWPOINTS IN THE UPPER 60S TO LOW 70S WILL PROVIDE FOR ANOTHER TWO NIGHTS OF MUGGY CONDITIONS...AND HIGHS ON MONDAY WILL BE SOMEWHAT MUTED BY PRECIPITATION...ONLY REACHING THE LOW TO MID 80S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LINGERING POTENTIAL FOR THUNDERSTORMS ON TUESDAY INTO WEDNESDAY WITH LINGERING BOUNDARY JUST TO THE SOUTH OF THE REGION. AS THE LOW PULLS EAST OF THE REGION...RIDGING CENTERED OVER SOUTHERN PLAINS WILL KEEP ANY CONVECTIVE ACTIVITY MAINLY FOCUSED OVER THE NORTHERN FORECAST AREA...THOUGH POP UP THUNDERSTORMS CANT BE RULED OUT. THE RIDGING WILL ALSO ALLOW ABOVE NORMAL TEMPERATURES TO PUSH INTO THE REGION FOR THE END OF THE PERIOD. HAVE GENERALLY STAYED ON THE LOWER SIDE OF TEMPERATURE GUIDANCE IN THE FIRST PART OF THE EXTENDED WITH THE MORE ZONAL PATTERN AND ANTICIPATED CLOUD COVER...WITH HIGHER SIDE OF GUIDANCE TOWARD WEEKS END WITH THE STRONG RIDGING. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... STORMS WILL MOVE THROUGH CENTRAL OHIO EARLY IN THE TAF PERIOD AND CLOUDS SHOULD PERSIST THERE OVERNIGHT ALTHOUGH IT APPEARS THAT CEILINGS WILL LOWER TO MVFR AFTER 06Z. KDAY WILL BE ON THE EDGE OF THE CLOUD SHIELD WHILE OTHER SITES WILL SCATTER OR CLEAR EARLY IN THE TAF PERIOD. WHERE CLOUDS DIMINISH THERE WILL BE SUFFICIENT LOW LEVEL MOISTURE FOR FOG/MIST TO DEVELOP. APPEARS THAT THIS WILL RESULT IN AT LEAST TEMPORARY IFR CONDITIONS. IN ADDITION AN MVFR CEILING MAY ALSO END UP FORMING. VISIBILITIES AND CEILINGS WILL IMPROVE AFTER 12Z. CONDITIONS APPEAR FAVORABLE FOR STRONG THUNDERSTORMS TO AFFECT THE TERMINALS ON MONDAY WITH THE EXCEPTION OF THE COLUMBUS AREA WHICH MAY REMAIN NORTH AND EAST OF THE STORMS. THERE IS TIMING UNCERTAINTY WITH THE POTENTIAL FOR STORMS TO AFFECT THE TAF SITES SEVERAL HOURS EARLIER THAN CURRENTLY REFLECTED IN THE TAFS. OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...JDR AVIATION...
Hazardous weather outlook, Jul 12, 6:28 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 628 PM EDT SUN JUL 12 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-132230- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 628 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STORMS WILL DEVELOP MONDAY AND TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY MONDAY AFTERNOON AND EVENING. VERY HEAVY RAINFALL WILL BE THE PRIMARY THREAT...FOLLOWED BY DAMAGING WINDS...AND AN ISOLATED TORNADO CANNOT BE RULED OUT GIVEN THE ATMOSPHERIC WIND PROFILES. HEAVY RAIN AND FLOODING WILL BE OF A HEIGHTENED CONCERN AS SOILS REMAIN RELATIVELY WET. THE FLOODING THREAT WILL OCCUR FROM ISOLATED STRONG THUNDERSTORMS. THEY WILL PRODUCE VERY HIGH RAINFALL RATES IN A BRIEF PERIOD THAT WILL CAUSE RUNOFF ISSUES AND POSSIBLY SOME FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 12, 8:01 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT SUN JUL 12 2015
OHZ046-055-056-065-130030-
LICKING OH-FRANKLIN OH-FAIRFIELD OH-DELAWARE OH-
801 PM EDT SUN JUL 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LICKING...
NORTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHEASTERN
DELAWARE COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR JOHNSTOWN TO NEAR GAHANNA TO EASTON...MOVING
SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NEWARK...WESTERVILLE...REYNOLDSBURG...GAHANNA...
PICKERINGTON...GRANVILLE...PATASKALA...MINERVA PARK...EASTON...
GRANVILLE SOUTH...SUMMIT STATION...BEECHWOOD TRAILS AND BRICE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3993 8259 3990 8283 4012 8298 4012 8288
4017 8282 4007 8247
TIME...MOT...LOC 0000Z 309DEG 18KT 4011 8278 4008 8281 4007 8291
FRANKSLocal storm report, Jul 12, 8:08 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 4 SSW BATAVIA 39.02N 84.22W
07/12/2015 M1.14 INCH CLERMONT OH COCORAHS
FELL IN 35 MINUTES
&&Local storm report, Jul 12, 8:24 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 2 E KILBOURNE 40.33N 82.92W
07/12/2015 M1.75 INCH DELAWARE OH PUBLIC
FELL IN ABOUT 20 MINUTES. DITCHES FULL AND STANDING WATER
IN FIELDS.
&&
KURZSpecial weather statement, Jul 12, 8:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT SUN JUL 12 2015
OHZ063-064-073-130115-
PICKAWAY OH-ROSS OH-FAYETTE OH-
839 PM EDT SUN JUL 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PICKAWAY...NORTHERN ROSS AND EASTERN FAYETTE COUNTIES UNTIL 915 PM
EDT...
AT 838 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WILLIAMSPORT TO NEW HOLLAND TO BLOOMINGBURG...
MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...WASHINGTON COURT HOUSE...CIRCLEVILLE...GREENFIELD...
WASHINGTON...KINGSTON...WILLIAMSPORT...BLOOMINGBURG...NEW HOLLAND...
NORTH FORK VILLAGE...LOGAN ELM VILLAGE...NORTH FOLK VILLAGE...GOOD
HOPE...FRANKFORT...FOX...CLARKSBURG...DARBYVILLE...SOUTH SALEM...
ANDERSONVILLE AND HALLSVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3930 8309 3935 8338 3938 8337 3938 8341
3966 8350 3964 8327 3971 8306 3941 8274
3941 8275
TIME...MOT...LOC 0038Z 337DEG 18KT 3963 8306 3957 8324 3960 8342
FRANKSSpecial weather statement, Jul 12, 8:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT SUN JUL 12 2015
OHZ055-064-065-074-130115-
PICKAWAY OH-FRANKLIN OH-FAIRFIELD OH-HOCKING OH-
841 PM EDT SUN JUL 12 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
PICKAWAY...SOUTHEASTERN FRANKLIN...FAIRFIELD AND NORTHWESTERN HOCKING
COUNTIES UNTIL 915 PM EDT...
AT 841 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR MILLERSPORT TO NEAR CANAL WINCHESTER TO
GROVEPORT...MOVING SOUTH AT 25 MPH.
STORM HAZARDS INCLUDE...
TORRENTIAL RAINFALL...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...LANCASTER...PICKERINGTON...CIRCLEVILLE...CANAL
WINCHESTER...GROVEPORT...ASHVILLE...BALTIMORE...BUCKEYE LAKE...
BREMEN...MILLERSPORT...PLEASANTVILLE...FAIRFIELD BEACH...OBETZ...
ROYALTON...LITHOPOLIS...AMANDA...THURSTON...STOUTSVILLE AND CARROLL.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3952 8259 3959 8292 3993 8302 3988 8278
3993 8259 3993 8250 3988 8246 3984 8247
3983 8242 3980 8240 3975 8240 3974 8237
3960 8238 3959 8234
TIME...MOT...LOC 0041Z 337DEG 22KT 3988 8259 3983 8276 3986 8291
FRANKSLocal storm report, Jul 12, 8:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HEAVY RAIN KCMH PORT COLUMBUS APT 40.00N 82.89W
07/12/2015 M1.98 INCH FRANKLIN OH ASOS
FELL OVER PAST HOUR
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:01 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jul 12, 8:21 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 3 hr |
| Jul 12, 8:39 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 36 min |
| Jul 12, 8:41 PM EDT | Special Weather Statement | ILN | Fairfield | 34 min |
| Jul 12, 9:14 PM EDT | Special Weather Statement | ILN | Ross | 31 min |
| Jul 12, 9:17 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 43 min |
| Jul 12, 9:26 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 3 hr |
| Jul 12, 9:35 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 12, 9:54 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking, Pickaway | 3 hr |
| Jul 12, 10:19 PM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Jul 13, 4:15 AM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 39 hr |
| Jul 13, 10:51 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 54 min |
| Jul 13, 11:43 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Darke, Logan, Miami, Montgomery and 2 more | 62 min |
| Jul 13, 12:21 PM EDT | Special Weather Statement | ILN | Butler, Champaign, Clark, Greene, Madison, Miami and 3 more | 54 min |
| Jul 13, 12:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Montgomery, Preble | 50 min |
| Jul 13, 12:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more | 53 min |
| Jul 13, 12:57 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Preble | 3 hr |
| Jul 13, 12:57 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 48 min |
| Jul 13, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Fayette, Highland, Ross | 47 min |
| Jul 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Warren | 3 hr |
| Jul 13, 1:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 56 min |
| Jul 13, 1:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 55 min |
| Jul 13, 1:56 PM EDT | Tornado Warning | ILN | Clermont | 19 min |
| Jul 13, 1:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 47 min |
| Jul 13, 2:15 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland | 3 hr |
| Jul 13, 2:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 44 min |
| Jul 13, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
| Jul 13, 2:56 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.